# SDR DL777060814

- Difficulty date: September 24, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 30,593 hours, 5,111 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W33513
- Condition: Gouged
- Location: Bs 2043 S30-31l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DAMAGED BY GROUND EQUIPMENT NEAR BS 2043, BETWEEN S-30L AND S-31L.  THE DAMAGED SKIN WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED.
